Monday, September 28, 2009

Daytime Drowsiness

I don't know if some of you have noticed that lately, I don't post on my blog as much as I used to; and sad to say, I don't visit other blogs as much as I used to, too. I'm so sorry about that.
.
I am not sure if some of you remembered that I have been having problem with breakouts. Actually, it has been two months now. I can't believe this; having breakouts every night and day for two months already. This should be something to be alert about. We can't pinpoint what was the cause of this. Everytime we consulted a doctor, they just told me to take Benadryl and keep a food diary. Everybody in the house knows and agreed with me that it has nothing to do with what I ate. I ate different thing everyday but I still got hives. I stopped taking my vitamins. There are foods that I can't eat. I changed my body soap and shampoo; but I'm still getting hives.
.
Few nights ago, I was rushed to the emergency room because of unbearable discomfort of the hives. I was hoping that they will give me something different and can give me some enlightment regarding my hives but I was just disappointed. It was all the same thing that they prescribed me, Benadryl. And they give me some Steroid, too, to calm down my system. Although it works, and I did not have hives the following day, but it was not what I want to happen. I want somebody to tell me what causes the hives and how to avoid it. I was so disappointed that I said to myself that they were wrong when they say that America is advance when it comes to medical studies.
.
Taking Benadryl everyday gives me daytime drowsiness and it doesn't really cures it. One more thing is, I don't even know how long I will keep taking this Benadryl. I don't think that long-term taking of Benadryl is safe.

2 comments:

Denise said...

I am very sorry sweetie, praying for you.

jojo said...

I hope things get better for you soon... it's difficult to feel bad all day long and to be sleepy all the time. Sending prayers your way...